The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 64, Issue 1, 2007
Metadata
 

Notes on periodic solutions of discrete steady state systems
Gen-Qiang Wang and Sui Sun Cheng
pp. 3–10
Abstract | Full-Text PDF (122 KB) | Metadata

Spectra in Banach and locally convex algebras
A. K. Gaur
pp. 11–19
Abstract | Full-Text PDF (122 KB) | Metadata

Perfect polynomials over F4 with less than five prime factors
Luis H. Gallardo and Olivier Rahavandrainy
pp. 21–38
Abstract | Full-Text PDF (177 KB) | Metadata

Local energy decay for the nonlinear dissipative wave equation in an exterior domain
Moez Daoulatli
pp. 39–65
Abstract | Full-Text PDF (248 KB) | Metadata

Totally umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold
V. A. Khan, M. A. Khan and S. Uddin
pp. 67–74
Abstract | Full-Text PDF (105 KB) | Metadata

Positive integers divisible by the product of their nonzero digits
Jean-Marie De Koninck and Florian Luca
pp. 75–85
Abstract | Full-Text PDF (134 KB) | Metadata

On the Cauchy problem for a one-dimensional compressible viscous polytropic ideal gas
Yuming Qin, Yumei Wu and Fagui Liu
pp. 87–126
Abstract | Full-Text PDF (300 KB) | Metadata